jeninka (jeninka) wrote in vaginapagina,
jeninka
jeninka
vaginapagina

Cramping & spotting after sex - Mirena IUD for 1 month

Hi ladies, quick question... Any other ladies with Mirena IUDs experience bad cramping after having sex with new IUD? I got my Mirena just around one month ago and each time I have sex I spot and have awful cramping for a couple hours after sex. Have you experienced this in the initial few months after IUD insertion? I'm assuming my uterus just has to get used to the IUD and getting bumped around while it settles in. I've also noticed the strings "disappear" after sex and I can't feel them for a day or two. Just curious if this should be a concern? I see my OB Gyne in 2 weeks for my 6 week check. Thanks ladies :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments